# SDR 98FDEA00344

- Difficulty date: May 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N317FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46835
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Hyd Fuse
- Part number: 61912
- Condition: Blown
- Location: Rt Mlg Ww
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR HANDLE W/N COME UP AFTER T/O, STEERING HANDLE CENTERED, GROUND TENSION CHECKED OK ON TAT.  PRESSED HANDLE RELEASE AND HANDLE STILL W/N COME UP.  REMOVED AND REPLACED TRIM CYLINDER INTERLOCK FUSE, SYS OPS CK NORMAL PER MM 32-31-06-02.
